# SDR GAIA99114

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misinstalled
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN 'HC' INSPECTION BEING PERFORMED IN OKC AT AAR REPAIR STATION, IT WAS DISCOVERED THAT AT STATION 610 AND STRINGER 3L, A FASTENER IS INSTALLED ON TOP OF A BUCKTAIL.  REPAIRED IAW ATS DRAWING 2000-0193.  THIS DRAWING WAS DER RECOMMENDED AND ACO APPROVED ON 8110-3, DATED MAY 25, 1999.  (M)
